# SDR DALA2019112326856

- Difficulty date: November 21, 2019
- Submitted: November 23, 2019
- Operation: Air carrier
- Aircraft: N331NW
- Make and model: Airbus A320-211
- Aircraft serial: 318
- Aircraft time: 81,650 hours, 37,261 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Frame 32
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION SHEAR TIE LOCATED FR32 AND BETWEEN STR41R TO STR42R IN FWD CARGO COMPARTMENT, REPLACED SHEAR TIE LOC FR 72 AND BTW STR 41R TO STR 42R IN FWD CARGO COMPARTMENT AS PER SRM A320 51-72-11 AND D53231626
